# SDR MASA200602470

- Difficulty date: October 21, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 6,703 hours, 4,952 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2946 SEA.  INBOARD FLT SPLR AND INBOARD SPLRON CAUTION MESSAGES.  RESET SSCU'S OPS GOOD.
